English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Amenable isometry groups of Hadamard spaces

MPS-Authors
/persons/resource/persons234907

Ballmann,  Werner
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Ballmann, W., & Adams, S. (1998). Amenable isometry groups of Hadamard spaces. Mathematische Annalen, 312, 183-195.


Cite as: http://hdl.handle.net/21.11116/0000-0004-381A-1
Abstract
There is no abstract available